# SDR DXTA200802993

- Difficulty date: April 13, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,366 hours, 3,204 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18N119
- Condition: Inoperative
- Location: Mlg
- Part time: 4,366 hours, 3,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG INDICATOR RED LIGHT STAYED ON.  TROUBLESHOT SYSTEM. REMOVED AND REPLACED RT MLG DOOR UPLOCK SWITCH WITH NEW SWITCH IAW MM 32-60-00. REMOVED RT MLG DOOR FOR X-RAY. RT MLG DOOR X-RAYED BY CERTIFIED INSPECTION SERVICES CRS XI8R997N, PROJECT NR 15515 AND DETERMINED TO HAVE NO HIDDEN DAMAGE. REINSTALLED RT MLG DOOR ASSY. RETRACTION TESTS GOOD. GAINED ACCESS TO RT MLG NON RETURN VALVE AND ASSOCIATED FILTER. REMOVED CLEANED AND INSPECTED. NO DEFECTS NOTED. INSPECTED WIRING FROM RT MLG UPLOCK SWITCH TO FWD WING CENTER SECTION. FOUND TO MEET WIRING DIAGRAM 25-8NA5-616A. REPLACED BROKEN FIXED PILLAR AT JK TERMINAL BOARD IN LEFT WING ROOT WITH NEW FIXED PILLAR.
